# SDR DALA2023120409929

- Difficulty date: November 29, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 13,798 hours, 1,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 EMERGENCY FLOOR LIGHTING INOPERATIVE. LOCATIONS 2A. CORRECTIVE ACTION: R/R EMERGENCY FLOOR LGT LOC 1A. (0088021)
